# SDR QXEA200400244

- Difficulty date: March 26, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 4,999 hours, 5,571 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEG - ON FLIGHT 2427 BOTH FLIGHT COMPARTMENT AND CABIN PACK HOT LIGHTS CAME ON.  NORMAL DUCT TEMPERATURES.  LIGHTS EXTINGUISHED WHEN PACKS WERE TURNED OFF PER CHECKLIST.  RESET ECS.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
